# SDR 03FDEA00373

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,211 hours, 15,693 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: Illuminated
- Location: Windshear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB PASSING 800-1000 FT WE EXPERIENCED A RED WINDSHEAR WARNING   AND AURAL WARNING. WE PERF THE EMERGENGY ESCAPE MANUVER AND IMMEDIATELY   FIREWALL ALL THRUST LEVERS.  WARNING LASTED 5 SECONDS. THRUST LEVERS WERE THEN   RETARDED TO MAX POWER. #1 EPR READ 2.15 WITH MAX ON T.O.L.D CARD 1.94. WE DID HAVE   DECREASING A/S INITIALLY. DIVERSION FLIGHT TIME WAS 31 MINUTES AT 14000 FEET PERF   INLET AND EXHAUST INSPECTION.     PERF ANALYTICAL ANALYSIS WORKSHEET ON ALL THREE ENGINES PER JRH FIREWALL AND   OR EMERGENCY ESCAPE CHECK ON PAGE 6-38 AND 6-38A PREF BITE TEST OF GPWS PER 32-  52-000-1. NO FAULTS ANNUNCIATED C/W INSPECTION PROCEDURES PER E.A. 78-7100-69076.
